# SDR COMA0560743

- Difficulty date: December 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,345 hours, 21,499 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5709 - SMOKE TOILET CAUTION.  REPLACED THE ACM COALESCER BAGS.
